Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I am on dian pills and there is no heavy bleeding only spotting. Is it normal ?

first time on dian pills , heavy period doesnt come but only spotting, is it normal?pls help just this week tuesday) i started taking dian35 pills on my ist day of my cycle. its already going to be heavy a day after a started but never happen. i just got spotting until now that supposed to be wll end yesterday after my heavy period. am so worried why it never comes my heavy period?pls help
Asked On : Sat, 15 Jan 2011
Answers:  2 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
pls already 33 and sexually active but never used pills but instead just my partner use condom.I decided to use as every month im worried that my period will not come.I have regular period then ist day of my period came,(light blood-as this always my normal then followed by heavy after a day or two) i started taking diane, but until now my heavy period didnt came. got only spotting til today. is it normal? pls pls help?
Answered: Sat, 15 Jan 2011
  User's Response
pls help me..
Answered: Sat, 15 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor